# SDR SWAA022227

- Difficulty date: September 24, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 56,384 hours, 55,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR MOUNT SUPPORT BRACKET CORRODED.  REMOVED AND REPLACED BRACKET PER SRM.
